# SDR CHIR2017122700001

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N185CH
- Make and model: Boeing 1072
- Aircraft serial: 4003
- Aircraft time: 51,440 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, THE NR 1 ENGINE FIRE HANDLE LIGHT ILLUMINATED. THE CREW PERFORMED AN EMERGENCY CHECKLIST MEMORY ITEMS AND CONFIRMED NO FIRE WAS PRESENT.  A PRECAUTIONARY LANDING WAS MADE AND THE LIGHT EXTINGUISHED ON FINAL APPROACH PRIOR TO TOUCHDOWN.  THE ENGINE AND FIRE DETECTION SYSTEM WERE VISUALLY INSPECTED WITH NO DEFECTS NOTED AND THE AIRCRAFT RESUMED NORMAL OPERATIONS.
